Is light headiness and dizziness now a part of life with A.F
I have had a recent episode of A.F and have now returned to normal sinus rhythm, but I cannot for the life of me shake off this shocking light headiness. Is this a permanent problem post A.F.?
No, you should not have to live with a chronic feeling of being light headed once you are back in normal sinus rhythm. Many people report a real feeling of fatigue that may persist for a day or so after an episode, but you should feel quite normal unless you are in A.F. That said, my question is about your medications. Many of the medications for BP or rate control may result in a feeling of light headedness. If there are not medication changes that have caused this I suggest you get a physical with blood work from your GP because that light headed feeling may be caused my other things such as fluctuating blood glucose. I hope you feel better soon...if not, please get this new symptom checked out!
Thank you, I feel comforted by the fact that I do not have to accept the light headiness as a side effect of this episode of A.F.
I agree with Grandma
Actually I have the same case here but it had been with light headed for a long time even before starting bisoprolol and I always refer it to migraine since my tests showing normal
Or it is maybe related to blood flow! Since my BP is low
Hope you will get better soon
Thank you and kind regards.
Hi Phyllis, I have exactly the same issue! What meds are you on? I had my dose of Sotalol increased to 80mg twice daily and take 5 or 4 mg of Warfarin....They're trying to get my INR down to 2.5 but its proving stubborn! It's only dropped 2 points in 3 weeks and am now 1.3
The light- headedness is a real nuisance as it undermines my confidence in going out and about, especially when I have grand-children with me!
I went to the Cardiology clinic today and they decreased my Sotalol from 120mg twice daily, to, 80mgs twice daily because they think that the Sotalol is lowering my blood pressure too much and this may be causing my light headiness. I sincerely hope that this is the case and that I might return to something close to normal. I am on Warfarin but am assured that this would not be the cause of my dizziness. I also agree with you re: confidence, I also have grandchildren who I look after two days a week but this has stopped for the present time because I haven't the energy required to look after 4 lively, lovable children, or, the confidence to look after them. I hope you find a reason for your dizziness but I guess A.F is always going to be part of our lives and I have noticed that even if one problem is resolved another takes it's place. Good luck for the future.
Hi Phyllis and thank you for your reply. I too have been assured that Warfarin is unlikely to cause light-headedness, so maybe it's the Sotalol. Think I'll go back to my GP if it doesn't go away of its own accord. What a pain. Mind you, I felt a bit sheepish when you said you looked after 4 grand-children at a time, that is truly impressive even under normal circumstances!! One or two is my max. Still, I hate this feeling of not being quite "with it"! Let me know how you get on with the lower dose of Sotalol....
all the very best to you,
p.s. Where do you live? I'm in Leamington Spa
Thank you for the reply. I live in Coventry.
Light headiness and dizziness can be symptoms of several conditions and ailments as well as reaction to medication. In addition to AF I also suffer from Labyrinthitis periodically (have done for 20 years or more), and that always makes me feel light headed and dizzy. Just like AF it can switch itself on and off in an instant and, just as Mamamarilyn says, it is a real nuisance.
Dear Langara, Thanks, I agree with you that A.F is a nuisance, it is a shame that this so called non-life threatening condition make us feel so unwell, and impacts so much on our quality of life. Best wishes.
should he rest or continue training. I have given him all the A.F. warnings but know that you cant put...
Further to my recent posts about the return of A.F. following ablation. I have to come off the flecanide...
daily. I have been OK until recent weeks when this dizziness dominates my life. Has anyone else had these...
Partner with us
Start a Community